On the equation $aX^4-bY^2=2$

Volume 131 / 2008

S. Akhtari, A. Togbé, P. G. Walsh Acta Arithmetica 131 (2008), 145-169 MSC: Primary 11D25; Secondary 11B39. DOI: 10.4064/aa131-2-3


  • S. AkhtariDepartment of Mathematics
    University of British Columbia
    Vancouver, BC, Canada V6T 1Z2
  • A. TogbéDepartment of Mathematics
    Purdue University North Central
    1401 S. U.S. 421
    Westville, IN 46391, U.S.A.
  • P. G. WalshDepartment of Mathematics
    University of Ottawa
    585 King Edward St.
    Ottawa, ON, Canada K1N 6N5

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image